# SDR UPS02438227

- Difficulty date: April 16, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO - BS 1840 - 1860 RBL 8 FLOOR SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01, BLEND OUT NOT WITHIN SRM 53-10-01 FIG 1 LIMITS.  AFT CARGO BS 1850 RBL 8 FLOOR SUPPORT FLANGE REPAIRED AS PER SRM 51-40-03 FIG 1.
